International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 3, Pages 181-188

Duality in the optimal control of hyperbolic equations with positive controls

Jong Yeoul Park and Mi Jin Lee

Department of Mathematics, Pusan National University, Pusan 609-735, Korea

Received 11 September 1998; Revised 21 October 1998

Copyright © 2000 Jong Yeoul Park and Mi Jin Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the duality theory for hyperbolic equations. Also, we consider distributed control systems with positive control and convex cost functionals.